MathSciNet Relay Station
MathSciNet bibliographic data
MR310086 (46 #9189) 20G25 (20E40)
Garland, Howard $p$-adic curvature and a conjecture of Serre. Bull. Amer. Math. Soc. 78 (1972), 259–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement